# SDR AALA202407092525

- Difficulty date: June 20, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 31,989 hours, 13,783 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: SC1L5000319
- Condition: Faulted
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5 CHRONIC REPEATS,  HISTORY OF BOTH AFT LAVATORY DOORS DIFFICULT TO OPEN AND CLOSE, AND LOCK.  REMOVED AND REPLACE LAVATORY-D DOOR LOCK AND UNLOCK BIFOLD LATCH ASSEMBLY. LIGHTS RESTORED TO NORMAL.  OPS CHECKED GOOD IAW CMM 25-40-64.
